Reaction to not taking enbrel or just my RA?

so my story continues.......

Due to extreme hardness in my shoulders, thighs, neck and chest I was told by the consultant not to have my enbrel on Thursday. They did not no if the hardness was a reaction.

Good news is the hardness has reduced dramatically :-)

I had been on enbrel for 7 weeks and I honestly felt there was no improvement but since Thursday my hands have stiffened again and my knees are a little sore. I'm not sure if this is a reaction to not taking the enbrel or if my RA is just having a bad day.

It has it's own personality.

I really felt enbrel had not made any difference but since My consultant visit on Tuesday I have been feeling down and in pain because of the hardness . I no RA can be effected by this so I am at a confused point of is it the enbrel or is it just the path of my RA?.

Thanks everybody x

4 Replies

oldestnewest
  • Hi Marnie. Things are rotten for you at present. I did stop both the Enbrel and the MTX when I was on a particular antibiotic for an infected wisdom tooth and almost immediately, I went into a flare. So it could be stopping the Enbrel has caused the upset in your joints but equally the RA may just be a bit more active than usual.

    I agree, RA does have its own personality and varies so much from person to person I sometimes wonder if we all have the same disease! Clearly we do but it just comes out differently,

    Take your pain killers, use hot and cold packs to help and rest as much as possible. Hope you are seeing your consultant again soon to get this sorted out. If the Enbrel doesn't suit, there are other anti tnfs they can try so don't lose heart just yet.

    Love LavendarLady x

  • Hi lavender lady,

    Just thought I would give you a little update, the hardness has reduced and I can move much better.

    Also my RA seems to be having a good day.

    Popped to the shops today :-)

    I am going to tell my consultant that I want to stop enbrel when I speak to her on Tuesday.

    X

  • Hi Marnie, glad things have improved for you and the RA has settled down a bit.

    When you speak to your consultant, see if she will try you on one of the other anti tnfs. If you can tolerate them, they do help such a lot with the RA and prevent a lot of damage occurring.

    Good luck - let us know how you get on. LL x

  • Waiting for her to call!

    X

You may also like...